# SDR DALA2022091906199

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 69,336 hours, 26,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8796232) DURING INSPECTION FOUND FWD GALLEY & FIRST CLASS EMERGENCY LIGHTS INOP. R/R FWD GALLEY 7 FIRST CLASS EMERGENCY LIGHTS BATTERY PACK PER B737 AMM 33-51. OPS CK NML.
